# SDR FDEA201711083199

- Difficulty date: November 8, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 88,684 hours, 31,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR105301004
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT, APPROX STA 740  X= 75.25, SEAT TRACK EXISTING BLENDOUT BEYOND LIMITS, 2017-11-08. REMOVED AND REPLACED SMALL SECTION OF SEAT TRACK (PLUG) IN REF TO SRM  53-70-00 FIG 2 VOL 1 AND DWG SR10-53-010.
